# SDR SWAA2022011260724

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 60,207 hours, 37,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT L1 EXTERIOR AND R1 INTERIOR ARE INOP. / [01] REMOVED AND REPLACED BATTERY PACK AT FWD LEFT LOCATION. REF AMM 33-51-06. OP CHK GOOD.
